# SDR YENA2024071100985

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 64,436 hours, 23,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON HOLE A, FR 16 DOUBLE JOGGLE AREA, CRACK DIRECTION AT 3 OCLOCK RH SIDE, CRACK DEPTH 0.135 INCHES, CONFIRM EACH INDI CATION USING BOROSCOPE VIEW AS PER NTM 51-90-00; (RESOLVED ON W/O: 1280173 TASKCARD: NR-00025) REF AE WO# 2024 38/1 NR# 2024-332637. PERFORMED REPAIR ON HOLE A LOC. DOUBLE JOGGLE AREA FR16 RH SIDE IAW SRM A320 53-11-12-300-012. THIS REPAIR IS CAT B WITH INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 6800FC (FH NOT RELEVANT). SUBSEQUENT INSPECTION AT INTERVALS UNTIL 60,000FC/FH NOT RELEVANT: 5,900FC(FH NOT RELEVANT). INSPECTION METHOD FOR LEADER HOLE: REFER TO TASK 53-11-12-300-012, FIGURE 014.   INSPECTION METHOD FOR ASSOCIATED HOLE(S): REFER TO TASK 53-11-12-300-012 FIGURE 014 IAW SRI 53-11-12-205-008, TABLE 001.
